Some identities for Chebyshev polynomials.

Grabner, Peter J.; Prodinger, Helmut

Portugaliae Mathematica. Nova Série (2002)

  • Volume: 59, Issue: 3, page 311-314
  • ISSN: 0032-5155

How to cite


Grabner, Peter J., and Prodinger, Helmut. "Some identities for Chebyshev polynomials.." Portugaliae Mathematica. Nova Série 59.3 (2002): 311-314. <>.

author = {Grabner, Peter J., Prodinger, Helmut},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {Chebyshev polynomials},
language = {eng},
number = {3},
pages = {311-314},
publisher = {European Mathematical Society Publishing House},
title = {Some identities for Chebyshev polynomials.},
url = {},
volume = {59},
year = {2002},

AU - Grabner, Peter J.
AU - Prodinger, Helmut
TI - Some identities for Chebyshev polynomials.
JO - Portugaliae Mathematica. Nova Série
PY - 2002
PB - European Mathematical Society Publishing House
VL - 59
IS - 3
SP - 311
EP - 314
LA - eng
KW - Chebyshev polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.